# SDR A2D2003F00000

- Difficulty date: April 2, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N23744
- Make and model: Airtrc AT400
- Aircraft serial: 400A0429
- Engine: Garrtt TPE331*
- Propeller: Hartzl HCB3TN5
- System (JASC): 3210 · Main Landing Gear
- Part: Leg Assy
- Part number: 40113
- Condition: Broken
- Location: Lt Mlg
- Part time: 8,759 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT LANDING GEAR LEG DEVELOPED SURFACE DEFECT (CRACK) A SHEER WAS PROLONGED FROM THE DEFECT THROUGH THE 1 INCH GEAR LEG THICKNESS.  THE AIRCRAFT LANDED WHEN A LOUD POP WAS HEARD BY THE PILOT.  HE PULLED UP AND MADE AN EMERGENCY LANDING AFTER THE GEAR LEG FELL OFF THE AIRCRAFT.
